# SDR SWAA2021112329059

- Difficulty date: October 11, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737*
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED SS120.30 26 INCH FROM FRONT SPAR WEB AT RT HORIZONTAL STABILIZER ; 2021-460687 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 210138203; DUE DATE: 05-MAR-22; [02] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOC. STAB STA 120.30 MORE 26 INCHES FROM FRONT SPAR WEB AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5; FIGURE 203; [03] CORRECTED STEP 2: PERFORMED PERMANENT REPAIR ON INSPAR RIB LOC. STAB STA 120.30 MORE 26 INCHES FROM FRONT SPAR WEB AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5; FIGURE 203. SEE INDIVIDUAL SIGNOFFS BELOW; [04] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOC. STAB STA 120.30 MORE 26 INCHES FROM FRONT SPAR WEB AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5; FIGURE 203. SEE INDIVIDUAL SIGNOFFS BELOW RII
